Resultats globals: 13 registres trobats en 0.03 segons.
Articles, 13 registres trobats
Articles 13 registres trobats  1 - 10següent  anar al registre:
1.
14 p, 779.1 KB Darboux theory of integrability for real polynomial vector fields on Sⁿ / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Murza, Adrian (Insitutul de Matematică Simion Stoilow al Academiei Române)
This is a survey on the Darboux theory of integrability for polynomial vector fields, first in Rⁿ and second in the n-dimensional sphere Sⁿ. We also provide new results about the maximum number of invariant parallels and meridians that a polynomial vector field X on Sⁿ can have in function of its degree. [...]
2018 - 10.1080/14689367.2017.1420141
Dynamical Systems. An International Journal, 2018, p. 1-14  
2.
15 p, 365.0 KB Quadratic systems with an invariant conic having Darboux invariants / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de Sâo Paulo (Brazil). Departamento de Matemática)
The complete characterization of the phase portraits of real planar quadratic vector fields is very far to be completed. As this attempt is not possible in the whole class due to the large number of parameters (twelve, but, after affine transformations and time rescaling, we arrive at families with five parameters, which is still a big number of parameters), many subclasses have been considered and studied. [...]
2018 - 10.1142/S021919971750033X
Communications in contemporaray mathematics, Vol. 20, issue 4 (2018) , art. 1750033  
3.
13 p, 731.7 KB On the Darboux integrability of the Hindmarsh-Rose burster / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the Hindmarsh–Rose burster which can be described by the differential system x?=y?x3+bx2+I?z,y?=1?5x2?y,z?=?(s(x?x0)?z), where b, I, ?, s, x0 are parameters. We characterize all its invariant algebraic surfaces and all its exponential factors for all values of the parameters. [...]
2018 - 10.1007/s10114-017-5661-1
Acta Mathematica Sinica. English Series, Vol. 34, issue 6 (2018) , p. 947-958  
4.
9 p, 291.9 KB On the global dynamics of a finance model / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia
Recently several works have studied the following model of finance \[ x= z (y-a) x, y= 1-b y -x^2, z= -x -c z, \] where a, b and c are positive real parameters. We study the global dynamics of this polynomial differential system, and in particular for a one--dimensional parametric subfamily we show that there is an equilibrium point which is a global attractor.
2018 - 10.1016/j.chaos.2017.10.026
Chaos, solitons and fractals, Vol. 106 (2018) , p. 1-4  
5.
17 p, 752.4 KB Classical Planar Algebraic Curves Realizable by Quadratic Polynomial Differential Systems / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we show examples of planar quadratic differential systems having some famous planar invariant algebraic curves. We carry out a non exhaustive classification taking into account the degree of the invariant algebraic curve. [...]
2017 - 10.1142/S0218127417501413
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 27 Núm. 9 (2017) , p. 1750141 (12 pages)  
6.
32 p, 789.9 KB The 16th Hilbert problem restricted to circular algebraic limit cycles / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ramírez, Rafael Orlando (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Ramírez, Valentín (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II) ; Sadovskaia, Natalia (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II)
We prove the following two results. First every planar polynomial vector field of degree S with S invariant circles is Darboux integrable without limit cycles. Second a planar polynomial vector field of degree S admits at most S - 1 invariant circles which are algebraic limit cycles. [...]
2016 - 10.1016/j.jde.2015.12.019
Journal of Differential Equations, Vol. 260 (2016) , p. 5726-5760  
7.
21 p, 642.5 KB Phase portraits of quadratic Lotka-Volterra systems with a Darboux invariant in the Poincaré disc / Bolaños Rivera, Yudi Marcela (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize the global phase portraits in the Poincaré disc of all the planar Lotka–Volterra quadratic polynomial differential systems having a Darboux invariant.
2014 - 10.1142/S0219199713500417
Communications in Contemporaray Mathematics, Vol. 16 Núm. 6 (2014) , p. 1350041 (23 pages)  
8.
11 p, 614.5 KB Darboux invariants for planar polynomial differential systems having an invariant conic / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (FCT–UNESP(Brazil). Departamento de Matemática e Computacâo) ; Reinol, Alison C. (FCT–UNESP(Brazil). Departamento de Matemática e Computacâo)
We characterize all the planar polynomial differential systems with a unique invariant algebraic curve given by a real conic and having a Darboux invariant.
2014 - 10.1007/s00033-013-0390-5
ZAMP. Journal of Applied Mathematics and Physics, Vol. 65 (2014) , p. 1127-1136  
9.
11 p, 532.6 KB Morphisms and inverse problems for Darboux integrating factors / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Walcher, Sebastian (RWTH Aachen(Germany), Lehrstuhl A fur Mathematik)
Polynomial vector fields which admit a prescribed Darboux integrating factor are quite well-understood when the geometry of the underlying curve is nondegenerate. In the general setting morphisms of the affine plane may remove degeneracies of the curve, and thus allow more structural insight. [...]
2013 - 10.1017/S0308210511001430
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol. 143 Núm. 6 (2013) , p. 1291-1302  
10.
16 p, 625.7 KB Liouvillian first integrals of quadratic-linear polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Instituto Superior Técnico (Lisboa). Departamento de Matemática)
For a large class of quadratic–linear polynomial differential systems with a unique singular point at the origin having non-zero eigenvalues, we classify the ones which have a Liouvillian first integral, and we provide the explicit expression of them.
2011 - 10.1016/j.jmaa.2010.12.033
Journal of Mathematical Analysis and Applications, Vol. 379 (2011) , p. 188-199  

Articles : 13 registres trobats   1 - 10següent  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.